Positive functionals of algebras
Doklady Akademii Nauk, Tome 121 (1958) no. 2, pp. 233-235
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_121_2_a9,
author = {Shah Dao-Shing},
title = {Positive functionals of algebras},
journal = {Doklady Akademii Nauk},
pages = {233--235},
year = {1958},
volume = {121},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_121_2_a9/}
}
Shah Dao-Shing. Positive functionals of algebras. Doklady Akademii Nauk, Tome 121 (1958) no. 2, pp. 233-235. http://geodesic.mathdoc.fr/item/DAN_1958_121_2_a9/